| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No lot number was provided, therefore unable to confirm if this report is related to nissha product, however reporting out of an abundance of caution.
Event or Problem Description
The patient reported skin irritation in the form of burning sensation and tenderness.Patch would not stick to skin.Patient sought medical treatment from a dermatologist and was prescribed medication.Patient reported following the recommended skin preparation steps.